# SDR UPS99830174

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2613 · Overheat Detection
- Part: Overtemp Light
- Condition: Illuminated
- Location: Flight Deck
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN AIR OVERTEMP LIGHT ILLUM WITH MANIFOLD AIR TEMP IN NORMAL RANGE NO WARNING LIGHT.  MONITORED LIGHT SUSPECT PRESS TO TEST.  SWITCH LIGHT STILL ILLUM AFTER SHUTDOWN.  RELAMPED MAN OVERTEMP LIGHT.  RAN ALL ENG.  NO OVERTEMP NOTED OPS CK OK.
